Informácia o dokumente

In: Mathematica Slovaca, vol. 69, no. 2
Adalberto García-Máynez - Margarita Gary - Adolfo Pimienta Acosta

The generalized Fermat conjecture


Rok, strany: 2019, 321 - 326
Kľúčové slová:
tangent, Fermat curve, Chebyshev polynomials

O článku:

If $a,b,c$ are non-zero integers, we considerer the following problem: for which values of $n$ the line $ax+by+cz=0$ may be tangent to the curve $xn+yn=zn$? We give a partial solution: if $n=5$ or if $n-1$ is a prime a number, then the answer is the line cannot be tangent to the curve. This problem is strongly related to Fermat's Last Theorem.

Ako citovať:

ISO 690:
García-Máynez, A., Gary, M., Acosta, A. 2019. The generalized Fermat conjecture. In Mathematica Slovaca, vol. 69, no.2, pp. 321-326. 0139-9918. DOI:

García-Máynez, A., Gary, M., Acosta, A. (2019). The generalized Fermat conjecture. Mathematica Slovaca, 69(2), 321-326. 0139-9918. DOI:

O vydaní:

Publikované: 27. 3. 2019